Some exceptional compact matrix pseudogroups
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, pp. 297-325.
@article{BSMF_1992__120_3_297_0,
     author = {Andruskiewitsch, Nicol\'as},
     title = {Some exceptional compact matrix pseudogroups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {297--325},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {3},
     year = {1992},
     doi = {10.24033/bsmf.2188},
     zbl = {0763.17008},
     mrnumber = {93k:17023},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2188/}
}
TY  - JOUR
AU  - Andruskiewitsch, Nicolás
TI  - Some exceptional compact matrix pseudogroups
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 297
EP  - 325
VL  - 120
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2188/
UR  - https://zbmath.org/?q=an%3A0763.17008
UR  - https://www.ams.org/mathscinet-getitem?mr=93k:17023
UR  - https://doi.org/10.24033/bsmf.2188
DO  - 10.24033/bsmf.2188
LA  - en
ID  - BSMF_1992__120_3_297_0
ER  - 
%0 Journal Article
%A Andruskiewitsch, Nicolás
%T Some exceptional compact matrix pseudogroups
%J Bulletin de la Société Mathématique de France
%D 1992
%P 297-325
%V 120
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2188
%R 10.24033/bsmf.2188
%G en
%F BSMF_1992__120_3_297_0
Andruskiewitsch, Nicolás. Some exceptional compact matrix pseudogroups. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, pp. 297-325. doi : 10.24033/bsmf.2188. http://archive.numdam.org/articles/10.24033/bsmf.2188/

[A] Andruskiewitsch (N.). - Some forms of Kac Moody algebras, J. Algebra, (to appear). | Zbl

[AE] Andruskiewitsch (N.) and Enriquez (B.). - Examples of Compact Matrix Pseudogroups arising from the twisting operation, Preprint.

[APW] Anderson (H.H.), Polo (P.) and Wen (K.). - Representations of quantum algebras, Invent. Math., t. 104, 1991, p. 1-60. | MR | Zbl

[B] Bourbaki (N.). - Groupes et algèbres de Lie, Chap. 4, 5 et 6. - Hermann, Paris, 1968.

[D1] Drinfeld (V.G.). - Hopf algebras and the Yang-Baxter equation, Soviet Math. Dokl., t. 32, 1985, p. 254-258. | MR | Zbl

[D2] Drinfeld (V.G.). - Quantum groups, Proc. of the ICM, Berkeley, 1986, pp. 798-820. | MR | Zbl

[FRT] Fadeev (L.D.), Reshetikhin (N. Yu) and Takhtajan (L.A.). - Quantization of Lie Groups and Lie algebras, in Algebraic Analysis, Papers dedicated to Professor Mikio Saito on the Occasion of His Sixtieth Birthday, Academic Press, 1988, pp. 129-139. | MR | Zbl

[J] Jimbo (M.). - A q-difference analogue of U(g) and the Yang-Baxter equation, Lett. Math. Phys., t. 10, 1985, p. 63-69. | MR | Zbl

[L1] Lusztig (G.). - Quantum deformations of certain simple modules over enveloping algebras, Adv. in Math., t. 70, 1988, p. 237-249. | MR | Zbl

[L2] Lusztig (G.). - Modular representations and quantum groups, Contemp. Math., t. 82, 1989, p. 59-77. | MR | Zbl

[L3] Lusztig (G.). - Finite dimensional Hopf algebras arising from quantized universal enveloping algebras, J. of Amer. Math. Soc., t. 3 (1), p. 257-296. | MR | Zbl

[L4] Lusztig (G.). - Quantum groups at roots of 1, Geom. Dedicata, 1990. | Zbl

[K] Kac (V.). - Infinite dimensional Lie algebras, Prog. in Math., vol. 44, Birkhauser, Boston, 1983. | MR | Zbl

[Ko] Kostant (B.). - Groups over Z, Proc. Symp. Pur Math., Amer. Math. Soc., t. 6, 1966, p. 90-98. | MR | Zbl

[KR] Kulish (P.P.) and Reshetikhin (N. Yu). - The quantum linear problem for the sine Gordon equation and higher representations, J. Soviet Math., t. 23 (4), 1983, p. 2435-2440.

[Ma] Manin (Yu.). - Quantum Groups. - Montreal Lectures, 1988.

[Re] Reshetikhin (N.). - Quantized universal enveloping algebras, the Yang-Baxter equation and invariants of links, I-II, Preprint, L.O.M.I.

[R1] Rosso (M.). - Finite dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra, Commun. Math. Phys., t. 117, 1988, p. 581-593. | MR | Zbl

[R2] Rosso (M.). - Algèbres envelopantes quantifiées, groupes quantiques compacts de matrices et calcul différentiel non commutatif, Duke Math. J, t. 61, 1990, p. 11-39. | MR | Zbl

[Sk] Sklyanin (E.K.). - On an algebra generated by quadratic relations, Uspekhi Mat. Nauk, t. 40, 2, 1985, p. 214. | MR

[Sk2] Sklyanin (E.K.). - Some algebraic structures connected with the Yang-Baxter equation. Representations of the quantum algebra, Funct. An. Appl., t. 17, 1983, p. 34-48. | MR | Zbl

[T] Takeuchi (M.). - Quantum Orthogonal and Symmetric Groups and their Embedding into Quantum GLn, Proc. Japan Acad. Ser. A, t. 65, 2, 1989, p. 55-58. | MR | Zbl

[VS] Vaksman (L.L.) and Soibelman (Ya.S.). - Algebra of functions on the quantum group SU(2), Funct. An. Appl., t. 22, 1988, p. 170-181. | MR | Zbl

[W1] Woronowicz (S.L.). - Twisted SU(2) Group. An example of Non-Commutative Differential Calculus, Publ. RIMS, Kyoto Univ., t. 23, 1987, p. 117-181. | MR | Zbl

[W2] Woronowicz (S.L.). - Compact matrix pseudogroups, Comm. in Math. Phys., t. 111, 1987, p. 613-665. | MR | Zbl

[W3] Woronowicz (S.L.). - Tannaka-Krein duality for compact matrix pseudogroups. Twisted SU (N) groups, Invent. Math., t. 93, 1988, p. 35-76. | MR | Zbl

Cited by Sources: